# SDR SWAA2022030877947

- Difficulty date: May 17, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231ZF APPEARS TO BE DISBONDING / REPAIRED FLOOR PANEL 231ZF IAW AMM 53-21-00; SRM 53-00-50; AND DWG #144A5810-11.
